Consta-Abelian codes over Galois rings

Kiran, T. ; Rajan, B. S. (2004) Consta-Abelian codes over Galois rings IEEE Transactions on Information Theory, 50 (2). pp. 367-380. ISSN 0018-9448

Full text not available from this repository.

Official URL:

Related URL:


We study n-length consta-Abelian codes (a generalization of the well-known Abelian codes and constacyclic codes) over Galois rings of characteristic p/sup a/, where n and p are coprime. A twisted discrete Fourier transform (DFT) is used to generalize transform domain results of Abelian and constacyclic codes, to consta-Abelian codes. Further, we characterize consta-Abelian codes invariant under two kinds of monomials, whose underlying permutations are effected by: i) multiplying the coordinates with a unit in the appropriate mixed-radix representation of the coordinate positions and ii) shifting the coordinates by t positions. All the codes studied here belong to the class of quasi-twisted codes which are known to contain some good codes. We show that the dual of a consta-Abelian code invariant under the two monomials is also a consta-Abelian code closed under both monomials.

Item Type:Article
Source:Copyright of this article belongs to Institute of Electrical and Electronics Engineers.
Keywords:Discrete Fourier Transforms; Block Codes; Decoding; Multidimensional Systems; Fourier Transforms;Algebra; Convolutional Codes; Galois Fields; Information Theory
ID Code:107247
Deposited On:08 Dec 2017 10:07
Last Modified:08 Dec 2017 10:07

Repository Staff Only: item control page